Solvability of linear systems of pde's with constant coefficients

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

View graph of relations

Author(s)

  • Ding-Xuan Zhou

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)2013-2017
Journal / PublicationProceedings of the American Mathematical Society
Volume127
Issue number7
Publication statusPublished - 1999

Abstract

In this paper we investigate the solvability of linear systems of partial differential equations with constant coefficients in a field of positive characteristic. In particular, we prove that consistence and compatibility are equivalent, which answers a question of Ehrenpreis and extends a result of Jia. The problem of uniqueness is also considered. (ç)1999 American Mathematical Society.

Research Area(s)

  • Compatibility, Consistence, Linear systems of partial differential equations, Positive characteristic